# SDR AALA201508239001

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 4,035 hours, 1,588 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,035 hours, 1,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR PRESS OC CIDS PANEL.  PERFORMED AMM TASK 52-22-00-614-002-A NOW OK.
